# SDR NACA2023081400001

- Difficulty date: August 14, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,456 hours, 17,673 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT OFF ILLUMINATED AFTER TURNING PACK ON AND PACK RUNNING. PERFORMED FIM 21-51 FT 803 BLOCK 1-8 SYSTEM SATISFACTORY
